# SDR CKSA98164

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND HOLE DRILLED INTO LT FRAME RADIUS AT FS 480, 20 ABOVE UPPER CUSP AREA AND GOUGE AT 12 ABOVE UPPER CUSP AREA.  FABRICATED REPAIR ANGLE AND SHIMS, LOCATED, DRILLED ATTACHMENTS LOCATIONS IAW COTNEY DWG NR D93-R12.  HEAT TREATED AND AGED REPAIR PART IAW DC8 SRM 51-1-1.  TREATED AND PRIMED PARTS IAW DC8 SRM 51-1-8.  INSTALLED REPAIR IAW COTNEY DWG NR D93-R12.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04964 TASK NR Y1421.
